Networks

Articles 2015

2017

 2016

2015

 2014

 

2015  

  • The shorter queue polling model
    Adan, I, Boxma, O.J., Kapodistria, S. & Kulkarni, V.G. (2015). Annals of Operations Research.

  • Efficient multi-robot motion planning for unlabeled discs in simple polygons
    Adler, A., de Berg, M.,  Halperin, D. and Solovey, K. IEEE Transactions on Automation Science and Engineering 12: 1309–1317 (2015).
  • Large deviations for power-law thinned Lévy processes

    Aïdékon, E., Hofstad, R. van der , Kliem, S. and van Leeuwaarden, J. To appear in Stochastic Processes and Applications.

  • Distinguishing two probability ensembles with one sample from each ensemble

    Antunes, L., Buhrman, H., Matos, A., Souto, A., Teixeira, A.

    Theory of Computing Systems, p.1–15.
  • Symmetric exclusion as a random environment: hydrodynamic limits
    Avena, L., Franco, T., Jara, M.,Vollering, F. Annales Institut Henri Poincaré, Probability and Statistics 51 (2015) 901-916.
  • A local CLT for convolution equations with an application to weakly self-avoiding random walks
    Avena, L., Bolthausen, E. and Ritzmann, C. Annals of Probability 44 (2016) 206-234.

  • Fixed speed competition on the configuration model with infinite variance degrees: unequal speeds

    Baroni, E., van der Hofstad, R. and Komjáthy, J. Electronic Journal of Probability Article 116: 1-48, (2015).

  • Straight-path queries in trajectory data
    de Berg, M. & Mehrabi Davoodabadi, A. (2015). Journal of Discrete Algorithms 36 (27—38).
  • Hierarchical space decompositions for low-density scenes
    de Berg, M. In: M.-Y. Koa (ed.), Encyclopedia of Algorithms, Springer, 2015.
  • Vote trading and subset sums
    Bervoets, S; Merlin, V; Woeginger, G.J. Operations Research Letters, Vol. 43, No. 1, p.99-. ISSN 0167-6377.
  • Network-based vertex dissolution

    Bevern, van, R., Bredereck, R., Chen, J., Froese, V., Niedermeier, R. & Woeginger, G. (2015). SIAM Journal on Discrete Mathematics, 29(2), 889-914.
  • Approximability and parametrized complexity of multicover by c-intervals
    Bevern, van R.; Chen, J. Juan; Hüffner, F.; Kratsch, S.; Talmon, N; Woeginger, G.J. Information Processing Letters, Vol. 115, No. 10, p.744-. ISSN 0020-0190.
  • Degree distribution of shortest path trees and bias of network sampling algorithms

    Bhamidi, S., Goodman, Jesse, van der Hofstad, R. & Komjathy, Julia (2015). The Annals of Applied Probability, 25(4), 1780-1826.

  • Analysis of Markov-modulated Infinite-server Queues in the Central-limit Regime
    Blom, J., De Turck, K. & Mandjes, M.R.H. (2015). Probability in the Engineering and Informational Sciences, 29 (3), 433-459. doi: 10.1017/S026996481500008X.
  • Characterizing width two for variants of treewidth
    Bodlaender, H., Kratsch, S., Kreuzen, V.J.C., Kwon, O.-J. & Ok, S. (2015). Discrete Applied Mathematics, In Press.
  • Exact algorithms for Kayles
    Bodlaender, H.L., Kratsch, D. & Timmer, S.T. (2015). Theoretical Computer Science, 562, 165-176.

  • Deterministic single exponential time algorithms for connectivity problems parameterized by treewidth  
    Bodlaender, H.L., Cygan M.,  Kratsch, S., Nederlof, J. Information and Computation 243: 86-111(2015).

  • Kernelization, exponential lower bounds
    Bodlaender, H.L. Encyclopedia of Algorithms 2015
  • Treewidth of Graphs
    Bodlaender, H.L. Encyclopedia of Algorithms 2015.
  • A copolymer near a linear interface: variational characterization

    of the free energy
    Bolthausen, E., den Hollander, F. and Opoku, A.A. Annals of Probability 43 (2015) 875-933.
  • Flow-level capacity and performance in HetNets

    Borst, S., Bakker, H., Gruber, M., Klein, S. & Whiting, Ph. (2015).  In: Proc. IEEE VTC 2015 Spring Conference.

  • Tail distribution of the maximum of correlated Gaussian random Variables
    Botev Z., Mandjes M..R.H. & Ridder A. (2015). In LL. Yilmaz, W. Chan, I. Moon, T. Roeder, C. Macal & M. Rosetti (eds.): Prodeedings of the 2015 Winter Simulation COnferenc. Huntington Beach, US. pp. 633-642.

  • Stability of random admissible-set scheduling in spatially continuous wireless systems
    Bouman, N., Borst, S. & van Leeuwaarden, J. (2015).  Markov Processes and Related Fields, 21(1), 85-108.

  • A potential-theoretic approach
    Bovier A., and den Hollander, F. Grundlehren der mathematischen Wissenschaften 351, Springer, 2015.
  • On a make-to-stock production/mountain model with hysteretic control
    Boxma, O.J., Löpker, A. & Perry, D. (2015). Annals of Operations Research.

  • A fluid EOQ model of perishable items with intermittent high and low demand rates
    Boxma, O.J., Perry, D. & Zacks, S. (2015).. Mathematics of Operations Research, 40(2), 390-402.

  • A queueing system with vacations after N services
    O.J. Boxma, D. Claeys, L. Gulikers, O. Kella. Naval Research Logistics, 62(8), 646-658.
  • Entanglement-assisted zero-error source-channel coding

    Briët, J., Buhrman, H., Laurent, M., Piovesan, T., Scarpa, G.

    IEEE Transactions on Information Theory, 61, p.1124–1138
  • Hardness of approximation for Knapsack problems

    Buhrman, H., Loff, B., Torenvliet, L. Theory of Computing Systems, 56, p.372–393.

  • Integrated remotely tunable optical delay line for millimeter-wave beam steering fabricated in an InP generic foundry
    Cao, Z., Tessema, Netsanet, L., Sylwester, Zhao, Z., Chen, H., Moskalenko, V., Williams, K., van den Boom, H., Tangdiongga, E. & Koonen, T. (2015). Optics Letters, 40(17), 3930-3933.
  • Advanced integration techniques on broadband millimeter-wave beam steering for 5G wireless networks and beyond
    Cao, Z., Ma, Q., Smolders, B., Jiao, Y., Wale, M., Oh, J., Wu, H. & Koonen, T. (2015). IEEE Journal of Quantum Electronics, 52(1):060020.

  • Annealed scaling for a charged polymer
    Caravenna, F., den Hollander, F., Petrelis N. and Poisat, J. Mathematical Physics, Analysis and Geometry 19 (2016), Article 2, 1–87.
  • Throughput of CSMA networks with buffer dynamics
    Cecchi, F., Borst, S. & van Leeuwaarden, J. (2015). Performance Evaluation Review 43(2), 13-15.

  • Well-solvable cases of the QAP with block-structered matrices
    E. Cela, V.G. Deineko & G.J. Woeginger. Discrete Applied Mathematics 186, 2015, 56-65.
  • Geometric versions of the 3-dimensional assignment problem under general norms
    A. Custic, B. Klinz & G.J. Woeginger. Discrete Optimization 18, 2015, 38-55.
  • BRAVO for many-server QED systems with finite buffers
    Daley, D.J., van Leeuwaarden, J. & Nazarathy, Y. (2015). Advances in Applied Probability, 47(1), 231-250.

  • The winner takes it all
    Deijfen, M. and van der Hofstad, R. To appear in Annals of Applied Probability.
  • Markovian polling systems with an application to wireless random-access networks
    Dorsman, J.L., Borst, S., Boxma, O.J. & Vlasiou, M. (2015).  Performance Evaluation, 85-86, 33-51.

  • Performance evaluation using periodic system-state measurements
    Ellens, W., Mandjes, M.R.H., Berg, H. van den, Worm, D. & Błaszczukc, S. (2015). Performance Evaluation, 93, 27-46. doi: 10.1016/j.peva.2015.07.004.
  • The (weighted) metric dimension of graphs : hard and easy cases
    Epstein, L., Levin, A. & Woeginger, G. (2015). Algorithmica, 72(4), 1130-1171.
  • The parabolic Anderson model in a dynamic random environment:

    space-time ergodicity for the quenched Lyapunov exponent
    Erhard,D.,  den Hollander, F. and Maillard, G. Probability Theory and Related Fields 162 (2015) 1-46.
  • Speeding up dynamic programming with representative sets: an experimental evaluation of algorithms for Steiner tree on tree decompositions
    Fafianie, S., Bodlaender, H.L. & Nederlof, Jesper (2015). Algorithmica, 71(3), 636-660.
  • Connectivity threshold for random subgraphs of the Hamming graph

    Federico, L., van der Hofstad, R., Hulshof, T.
    Electronic Communications in Probability, volume 21, no. 27, pages 1-8 (2016), doi: 10.1214/16-ECP4479.
  • Dynamic spatial loss systems: exact simulation large deviations of stationary probabilities
    Foss, S., Juneja, S., Mandjes, M.R.H. & Moka, S.B. (2015). Performance Evaluation Review, 43 (2), 3-6. doi: 10.1145/2825236.2825238
  • Optimal scheduling for jobs with progressive deadlines
    Gardner, K., Borst, S. & Harchol-Balter, M. (2015). In: Proc. IEEE Infocom 2015 Conference.

  • Quenched central limit theorems for the Ising model on random graphs

    Giardina, C., Giberti, C., van der Hofstad, R. & Prioriello, M. (2015). Journal of Statistical Physics, 160(6), 1623-1657.

  • Fair decisions in shared multi-operator mobile networks
    Gruber, M. & Borst, S. (2015).  In: Proc. IEEE PIRMC 2015 Conference.

  • A correlated overflow model with a view towards applications in credit risk
    Gruntjes, P.A.G.J.M. & Mandjes, M.R.H. (2015). International Journal of Operational Research, 24 (2), 121-131.

  • Random walk on random walks
    Hilario, M., den Hollander, F., Sidoravicius, V., Soares dos Santos, R. and Teixeira, A.
    Electronic Journal of Probability 20 (2015), Paper no. 95, 1-35.
  • Poset limits can be totally ordered
    Hladky, J.,  Mathe, A.,  Patel, V., Pikhurko, O. Transactions of the American Mathematical Society 367: 4319-4337 (2015).
  • Criteria for convergence to super-Brownian motion on path space

    van der Hofstad, R., Holmes, Mark & Perkins, E.A. (2015). The Annals of Probability, to appear.

  • Hypercube percolation

    van der Hofstad, R. & Nachmias, A. (2015). To appear in Journal of the European Mathematical Society.

  • Strongly reinforced Pólya urns with graph-based competition
    van der Hofstad, R., Holmes, M., Kuznetsov, A. and Ruszel, W. To appear in Annals of Applied Probability.

  • Gibbs-non-Gibbs dynamical transitions for mean-field interacting diffusions
    den Hollander, F.,  Redig F., and van Zuijlen, W. Stochastic Processes and Applications 125 (2015) 371-400.
  • The one-arm exponent for mean-field long-range percolation
    Hulshof, T.
    Electronic Journal of Probabability, volume 20, article 115, 26 pages (2015), doi: 10.1214/EJP.v20-3935.
  • A bivariate risk model with mutual decit coverage
    J. Ivanovs, O.J. Boxma. Insurance: Mathematics and Economics, 64, 126-134.

  • Transient analysis of a stationary Lévy-driven queue
    J. Ivanovs, M.R.H. Mandjes. Statistics and Probability Letters, Vol. 107, pp. 341-347.
  •  Giant component sizes in scale-free networks with power-law degrees and cutoffs
    Janssen, A.J.E.M. & van Leeuwaarden, J.S.H. EPL : a letters journal exploring the frontiers of physics, 112(6):68001.
  • On sparsification for computing treewidth
    Jansen, B. (2015). Algorithmica, 71(3), 605-635.

  • On the upper bound in Varadhan's Lemma
    H.M. Jansen, M.R.H. Mandjes, K. De Turck, S. Wittevrongel. Statistics and Probability Letters, Vol. 103, pp. 24-29.
  • Staffing many-server systems with admission control and retrials
    Janssen, G. & van Leeuwaarden, J. (2015). Advances in Applied Probability, 47(2), 450-475.

  • Novel heavy-traffic regimes for large-scale service systems
    Janssen, G., van Leeuwaarden, J. & Mathijsen, B. (2015). SIAM Journal on Applied Mathematics, 75(2), 787-812.

  • Optimal rate allocation for video streaming in wireless networks with user dynamics
    Joseph, V., Borst, S. & Reiman, M.I. (2015).  IEEE/ACM Transactions on Networking.

  • Finding shortest paths between graph colourings 
    Johnson, M., Kratsch,D., Kratsch, S., Patel, V. and Paulusma, D. Algorithmica. 
  • A precise threshold for quasi-Ramsey numbers
    R. J. Kang, J. Pach, V. Patel, G. Regts. SIAM Journal on Discrete Mathematics 29(3): 1670-1682, 2015.
  • Transient analysis of the Erlang A model
    Knessl, C. & van Leeuwaarden, J. (2015). Mathematical Methods of Operations Research, 82(2), 143-173.

  • Logarithmic asymptotics for multidimensional extremes under non-linear scalings
    Kosinski, K. & Mandjes, M.R.H. (2015). Journal of Applied Probability, Vol. 52, pp. 68-81.27

  • A domination algorithm for {0,1}-instances of the travelling salesman problem
    Kühn, D., Osthus, D.  Patel, V. Random Structures and Algorithms.
  • Appointment scheduling in tandem-type service systems
    Kuiper, A. & Mandjes, M.R.H. (2015). Omega, 57 (B), 145-156. doi: 10.1016/j.omega.2015.04.009.

  • Delayed workload shifting in many-server systems
    van Leeuwaarden, J., Mathijsen, B. & Sloothaak, F. (2015). ACM SIGMETRICS Performance Evaluation Review, 43(2), 10-12.

  • Preface to special issue dedicated to ISCO 2012
    Mahjoub, A.R; Rinaldi, G; Woeginger, G.J. Mathematical Programming, Vol. 150, No. 1, p.1-. ISSN 0025-5610.
  • On the scalability and message count of Trickle-based broadcasting schemes Meyfroyt, Th., Borst, S., Boxma, O.J. & Denteneer, D. (2015).  Queueing Systems: Theory and Applications, 81(2-3), 203-230.

  • A data propagation model for wireless gossiping
    Meyfroyt, Th., Borst, S., Boxma, O.J. & Denteneer, D. (2015).  Performance Evaluation, 85-86, 19-32.

  • Large deviations for Markov processes with resetting
    Meylahn, J.M., Sabhapandit, S., and Touchette, H. Physical Review E 92, 062148.

  • Hitting times asymptotics for hard-core interactions on grids
    Nardi, F., Zocca, A. & Borst, S. (2015).  Journal of Statistical Physics,

  • Performance analysis of TCP NewReno over a cellular last-mile: buffer and channel losses
    Panda, M., Vu, H.L., Mandjes, M.R.H. & Pokhrel, S.R. (2015). IEEE Transactions on Mobile Computing, 14 (8), 1629-1643. doi: 10.1109/TMC.2014.2354040.

  • Characterizing partition functions of the edge-coloring model by rank growth
    Schrijver, A. (2015). Journal of Combinatorial Theory, Series A, 136, 164-173. doi: 10.1016/j.jcta.2015.06.007.

  • Connection matrices and Lie algebra weight systems for multiloop chord diagrams
    Schrijver, A. (2015). Journal of Algebraic Combinatorics, 42 (4), 893-905. doi: 10.1007/s10801-015-0609-y.

  • On Lie algebra weight systems for 3-graphs
    Schrijver, A. (2015). a, 219 (10), 4597-4606. doi: 10.1016/j.jpaa.2015.02.032. Journal of Pure and Applied Algebra.

  • On traces of tensor representations of diagrams
    Schrijver, A. (2015). Linear Algebra and its Applications, 476, 28-41. doi: 10.1016/j.laa.2015.02.037.

  • Breaking of ensemble equivalence in networks
    Squartini, T., de Mol, J., den Hollander F. and Garlaschelli, D. Physical Review Letters 115 (2015) 268701.
  • Slow transitions and starvation in dense random-access networks
    Zocca, A., Borst, S. & van Leeuwaarden, J. (2015).  Stochastic Models, 31(3), 361-402.